# SDR UALA2012012400503

- Difficulty date: January 23, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 65,326 hours, 9,429 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102042
- Part serial: 109102
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT PACK UPPER FCV RPLC.  AHM SHOWS MSG 21-24102 WITH 3 HITS IN LAST 7 FLTS FOR UPPER FCV TORQUE MOTOR NOT IN THE COMMANDED POSITION.  THIS WILL LEAD TO SERVICE DISRUPTIONS IF LEFT UNCORRECTED.  REFERENCE FIM 21-51, TASK 818, CHECK ASSOCIATED WIRE AND CONNECTOR FOR DEFECTS AND IF OK REPLACE THE RT PACK UPPER FCV, V21512, PCN  646-9007.  ENTER MESSAGE NUMBER ON REMOVAL TAG.  SFOLM 01-06-12.  REPLACED RIGHT UPPER FVC.
